Don't take anything until you find out if there's a hormone issue or other physical issue causing this.
You say you want to boost your libido - is your sex drive lower than usual, or can you just not actually orgasm?
It's pretty well documented that suboxone causes orgasm issues in men -
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3202507/ - pg 8 -
"The most common side effects of methadone maintenance are constipation, sweating, urinary retention, and dose-related orgasm dysfunction in men."
https://www.frontiersin.org/articles/10.3389/fnbeh.2019.00097/full - this whole study is about opioid treatment and sexual function in women
If it's suboxone that is causing this issue - and you should rule out other things, especially if you've been on suboxone for awhile and this just started - it won't likely stop until you stop the treatment.
We have an addiction forum that may be able to help you - https://www.medhelp.org/forums/Addiction-Substance-Abuse/show/77